Panic attacks, headaches and insomnia!
|I just wanted
to write and say that it is so hard sometimes dealing with a body
that doesn't feel like your own.
I started experiencing symptoms last fall. It started with a panic attack
(my first) before my period. The ER doc put me on an antidepressant that
made me super sick. My periods are on a shorter cycle and I bleed less
heavily, and I have almost all the symptoms listed on the website.
I just started taking BCP and have seen some improvement. I have been
on them for only 9 days, and have lots less anxiety, but I am having headaches
and nausea which are apparently normal BCP side effects that should go
I just wanted to write and say that it is so hard sometimes dealing with
a body that doesn't feel like your own. I have three kids and sometimes
I am so tired from not sleeping that taking care of them is so hard. GOD
has helped me, and he always will. I hope other women with these problems
find the strength to go on. It is so hard sometimes.
For more information: